i am in my 5th month in accutane , and my back got really clear , but my face has gotten worse , i had mild acne on my face , but what i feel that my face got really worse since the day i started accutane , however , my back responded positively to the medicine , is that normal ?
Is It Normal That Accutane Worked for my Back but my Face Got Worse?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane for back and face
Acne is complex on different parts of your body, so some parts may respond better and quicker than other body locations. The face is a bit more complex because the pores are just different. A lot of what's happening is normal because facial acne can get worse for a bit while you're first on Accutane, and then take a quick turn and start clearing up. The purpose of a course of Accutane is to get a specific amount of mg of the medication into your system to combat the type, severity, and location of your acne, plus your weight. Facial acne can be harder to combat for some people and it just takes time. Be patient, see your doctor regularly, and discuss any changes with him/her.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.